# SDR SWAA2023122234749

- Difficulty date: December 22, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 53,363 hours, 32,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LEFT SIDE RETAINING LATCH FOR GIRT BAR LOOSE.<[01] ADJUSTED GIRT BAR BRACKET TO HOLD GIRT BAR SECURE PER S.I.P. & AMM 25-66-00.
